# SDR IPXA2025082741605

- Difficulty date: August 13, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 149N75509
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FWD SEAL RETAINER ATTACHMENT FRAME CRACKED AT OTBD END.  INSTALLED NEW SUPPORT CHANNEL AT RT MLG WW IAW SRM 51-40-02.
